Skip to Main content Skip to Navigation
Journal articles

Jack polynomials and some identities for partitions

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00622658
Contributor : Michel Lassalle Connect in order to contact the contributor
Submitted on : Monday, September 12, 2011 - 4:14:29 PM
Last modification on : Tuesday, October 19, 2021 - 11:26:08 AM

Identifiers

  • HAL Id : hal-00622658, version 1

Collections

Citation

Michel Lassalle. Jack polynomials and some identities for partitions. Transactions of the American Mathematical Society, American Mathematical Society, 2004, 356 (9), pp.3455-3476. ⟨hal-00622658⟩

Share

Metrics

Record views

121